# SDR USAA2011091600001

- Difficulty date: September 15, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 50,019 hours, 7,063 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 719, FCO-PHL - FWD GALLEY OVEN NR 2 INOP.  FLT ATTEND REPORTED ELECTRICAL ODOR 15 MINS AFTER TURNED ON.  DISCONTINUED OFF. C/B PULLED PER CAPTAIN.  MAINTENANCE RESET FWD GALLEY OVEN NR 2 , RAN FOR 30 MINUTES, NO CIRCUIT BREAKER TRIP OR ODOR. NO 30 DAY HISTORY, CHECKS OK.
